On Weak Convergence of Norm Preserving Operators on L2 (X) and its Application to Measure Preserving Transformations.
Mathematische Zeitschrift, Tome 119 (1971), pp. 203-212
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1971__119_171491,
author = {Ryotaro Sato},
title = {On {Weak} {Convergence} of {Norm} {Preserving} {Operators} on {L2} {(X)} and its {Application} to {Measure} {Preserving} {Transformations.}},
journal = {Mathematische Zeitschrift},
pages = {203--212},
year = {1971},
volume = {119},
zbl = {0198.46903},
url = {http://geodesic.mathdoc.fr/item/MZ_1971__119_171491/}
}
TY - JOUR AU - Ryotaro Sato TI - On Weak Convergence of Norm Preserving Operators on L2 (X) and its Application to Measure Preserving Transformations. JO - Mathematische Zeitschrift PY - 1971 SP - 203 EP - 212 VL - 119 UR - http://geodesic.mathdoc.fr/item/MZ_1971__119_171491/ ID - MZ_1971__119_171491 ER -
Ryotaro Sato. On Weak Convergence of Norm Preserving Operators on L2 (X) and its Application to Measure Preserving Transformations.. Mathematische Zeitschrift, Tome 119 (1971), pp. 203-212. http://geodesic.mathdoc.fr/item/MZ_1971__119_171491/